# SDR DALA1316590683

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,589 hours, 29,168 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Annunciator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIRT BAR /ENT DIM CIRCUIT BREAKER OPEN  WILL NOT RESET P11 R34.  R & R DOOR 1R AND 3L GIRTBAR ANNUNCIATOR LIGHT ASSEMBLY IAW WDM 25-66-11.  ALSO, FOUND DAMAGED INSULATION ON WIRE TO 2RT GIRT BAR PROX SENSOR RETERMINATED WIRE TO SWITCH.  OPS NORMAL.
